# SDR DXTR2013062501

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 9,306 hours, 7,386 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 66330005
- Condition: Cracked
- Location: Rudder
- Part time: 9,306 hours, 7,386 cycles
- Component: Rudder, Cessna
- Component part number: 663300031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING RT EDGE OF RUDDER HAS A CRACK AROUND RIVET HEAD LOWER SECTION
